# SDR AALA20101117TUL14

- Difficulty date: November 17, 2010
- Submitted: November 18, 2010
- Operation: Air carrier
- Aircraft: N560AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53090
- Aircraft time: 56,772 hours, 29,265 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO - CORROSION ON THE LEFT TIE DOWN TRACK UPPER AND LOWER SIDES BETWEEN BETWEEN STATIONS 1212 AND 1231.  REMOVED AND REPLACED DAMAGED SPLICE PLATES PER SRM 51-30-05.
